# SDR SIMA20131118028

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 10 EMERGENCY FLOOR PATH LIGHT STRIP PROTECTIVE COVER HAS SEPARATED FROM STRIP.  R & R RT NR 10 EMERGENCY FLOOR PATH LIGHT STRIP IAW AMM 33-51-01.
